toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Goles, E.; Moreira, A. pdf  url
openurl 
  Title Number-Conserving Cellular Automata and Communication Complexity: A Numerical Exploration Beyond Elementary CAs Type Journal Article
  Year 2012 Publication Journal Of Cellular Automata Abbreviated Journal J. Cell. Autom.  
  Volume 7 Issue 2 Pages 151-165  
  Keywords Number-Conserving; Communication Complexity; One-dimensional Cellular Automata  
  Abstract We perform a numerical exploration of number-conserving cellular automata (NCCA) beyond the class of elementary CAs, in search of examples with high communication complexity. We consider some possible generalizations of the elementary rule 184 (a minimal model of traffic, which is the only non-trivial elementary NCCA). as well as the classes of NCCAs which minimally extend either the radius or the state set (with respect to the 2 states and radius 1 of the elementary case). Both for 3 states and radius 1, and for 2 stales and radius 2, NCCA appear that are conjectured to have maximal (exponential) communication complexity. Examples are given also for (conjectured) linear and quadratic behaviour.  
  Address [Goles, Eric] Univ Adolfo Ibanez, Santiago, Chile, Email: andres.moreira@usm.cl  
  Corporate Author Thesis  
  Publisher Old City Publishing Inc Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1557-5969 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000302978700004 Approved no  
  Call Number UAI @ eduardo.moreno @ Serial 210  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: